# SDR 96UAL900901

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR ONE ENGINE OIL FILTER BYPASS LIGHT CAME ON AFTER TAKEOFF.  RETARDED THROTTLE AND LIGHT WENT OUT.  RETURNED TO ORD.  REPLACED NR 1 ENGINE DUE TO CHRONIC OIL FILTER BYPASS LIGHT.  REPLACED F/O COOLER AND OIL TANK.  OPS CHECK GOOD.
